# SDR DXTA2013111805567

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 7,282 hours, 4,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Rt Mlg
- Part time: 7,282 hours, 4,785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG WOULD NOT RETRACT AFTER TAKEOFF.  PERFORMED GEAR SWINGS, FOUND RT MLG UPLOCK SWITCH FAILED. REMOVED &  REPLACED UPLOCK SWITCH. PERFORMED ADJUSTMENT TEST & OPS CHECKED GOOD. IAW MM 32-60-00.
